Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having diarrhoea, feeling nausea, burping, missing periods, get paranoid. Cause?

Hello, I have been getting severe diarrhea for 4 days now and I can t imagine a reason for it because it is my only symptom. Except that this morning I felt a little nauseaus and have burped a lot more than usual. My period is also late, which it never is. So I was wondering if diarrhea could be a symptom of pregnancy or if diarrhea (or degidration) can cause a period to be late. Also, what are early symptoms of pregnancy? Because I get paranoid about it almost every month.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Having diarrhea is not suggestive of pregnancy. It is more likely to be due to a rotaviral infection. A delay in your periods might be related to diarrhea but pregnancy needs to be ruled out with urine for pregnancy test.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor